# SDR UALA2009031300786

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 59,921 hours, 22,225 cycles
- Engine: Pwa PW2037
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: S251T360107
- Part serial: 21
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EICAS L HYD QTY SHOWS .42.  FLIGHT DIVERTED.  FOUND RUDDER RATIO CHANGER ACTUATOR PISTON LEAKING.  REPLACED ACTUATOR.  SERVICED LEFT HYD QTY TO FULL.
